Publication Type:

Journal Article

Source:

World Academy of Science, Engineering and Technology, Volume 68, p.81-83 (2010)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-78751634076&partnerID=40&md5=fb4f2d6057bcd347886a8c90e47d1eff

Keywords:

Semi-ring, Sufficient conditions

Abstract:

We introduce the notion of commuting regular Γ-semiring and discuss some properties of commuting regular Γ-semiring. We also obtain a necessary and sufficient condition for Γ-semiring to possess commuting regularity.

Notes:

cited By (since 1996)0

Cite this Research Publication

Sa Krishnamoorthy and Doss, RbArul, “Commuting regular Γ-semiring”, World Academy of Science, Engineering and Technology, vol. 68, pp. 81-83, 2010.